A note on the overdispersed Poisson family


Schmidt, Klaus D.


DOI: https://doi.org/10.1016/S0167-6687(01)00089-0
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/4958852_A...
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Insurance : Mathematics and Economics
Volume: 30
Issue number: 1
Page range: 21-25
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier Science
ISSN: 0167-6687
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (2002) A note on the overdispersed Poisson family. Insurance : Mathematics and Economics Amsterdam [u.a.] 30 1 21-25 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item